Hi everyone I hope all is well with all of you, ok well I have been doing the amino acid protoccol and let me tell you is the best thing ever I'm not taking my lexapro or wellbutrin and trileptal now for 3 weeks I think anyways all is been great.
I do take tylenol pm at night because to be honest I wanted to continiued to have a good night sleep, so I dicided not to take tylenol pm no more and so I got some melatonin I took it one night and I was having the worst feeling ever like a ninghtmare but I couldn't wake up and I wanted to wake up so bad and I couldn't 2 times that happend it was just when I first went to bed then knock out and had a great sleep lol, so have any of you had anything like this happend? and do you know if melatonin is all natural or does it have any narcotics in it lol
Thanks if you know please share
you can look it up online to make sure, but im quite sure melatonin doesnt have narcartics in it, not sure about the all natural part . If you see a dr. Ask them about clonodine,mild blood pressure pill, typically wrote out to people coming off drugs, non addictive. It says I can take 4 a day, but i neverdo because they make me tired. I take 1 1/2 to 2 at night and sleep great. I am really interested in this amino acid protocol everyone is talking about. I have L-tyrosine that has free form 500mg amoni acid in it, I dont think it is the same thing though is it ?
I do get many more dreams that I remember. No nightmares, though. You may be taking more than you need to sleep. Although it is safe to take up to 10mg. The normal dose is 1-3mg or even less. Only take as much as needed to get to sleep. I take about 11/2 mg.
Melatonin is not a narcotic, it's a hormone that your body already produces. I believe Melatonin is derived from seratonin- Melatonin is the hormone that is triggered when darkness occurs.
melatonin is non narcotic (obviously) since it is produced by the body. So, it is not addictive. It is responsible for certain sexual responses, sleep, memory, and aging along with being an antioxidant.
Some basic facts:
-Melatonin is not addictive
-It is a naturally occuring hormone in all living creatures
-Bright light blocks your bodies natural production of Melatonin- make sure the lighting in your house isn't contributing to your lack of sleep
-If you take too much melatonin, you may experience grogginess, too much sleep, vivid dreams, and the inability to be alert the next day
I would lose the Tylenol PM and stick with the Melatonin. You may be taking too much if you are experiencing nightmares and the inability to wake up. I have found success with the sublingual form of Melatonin- It looks and tastes like a mint, and you just pop it in your mouth and suck on it 15 minutes prior to bedtime. Experiment with dosage, but start very small, at 1/2 mg. If that doesn't help you sleep, take another 1/2. If you have trouble staying alert and focused the next day, or if getting out of bed is difficult, lower your dose.
I used to take Tylenol pm to help me sleep and it knocked me out then I heard about the natural melatonin. Me and my mother decided to see if it was going to work and we both took the amount the bottle recommended. A few nights we both were falling asleep somewhat better but the nightmares started right away for both of us.. We did decrease the amount but still nightmares and terrible ones and I would wake up in the nightmare think i was awake and something was coming to get me all the while i was actually still asleep and this happened over and over til when I finally woke up I got out of the bed and took a hot shower it freaked me out so bad.So we both dc'd the melatonin..I just went back to Tylenol pm it works and has worked for yrs for me.
You are correct - melatonin is all natural and will actually help a lot for sleep.
I'm on day 6 w/out sub and had to chew a melatonin tab last night to get to sleep. My idiot shrink (who got me hooked on subs) actually came thru and called in a script for clonidine patch - which has helped as well.
Whatever any of you do - DO NOT TAKE SUBS WHILE WITHDRAWING - if you have to, take a low dose codeine. The codeine will make your head think your getting opiate (which it's not due to the subs blocking opiate receptors) but can take the edge off.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.